MathSciNet Relay Station
MathSciNet bibliographic data
MR2729097 (2012a:62014) 62-09 (05C85)
Wang, Xiaofei; Guo, Jianhua; He, Xuming Finding the minimal set for collapsible graphical models. Proc. Amer. Math. Soc. 139 (2011), no. 1, 361–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement